# SDR HEEA967696

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5793Z
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5142
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Intermittent
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT TRANSMIT. VERIFIED UNIT TO HAVE LOW POWER OUT.  TRIED ADJUSTING POWER TO SPECS.  NO HELP.  REPLACED CAVITY TUBE V101.  REPAIRED.  ADJUSTED FREQUENCY.  COOKED UNIT UNDER HEAT LAMP, VIBRATED AND PUT IN FREEZER.  FREQUENCY REMAINED STEADY.  BENCH CHECK GOOD.
